# SDR AALA20070284

- Difficulty date: February 4, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHTS ON LEFT AND RIGHT SIDE UPPER SIDEWALL AT ROW 20 FORWARD OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD OVERWING EMERGENCY EXIT LIGHTS AT ROW 20 LEFT AND RIGHT UPPER SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
